|itchy vagina with discharge
Jun 28, 2001
I was diagnosed with HPV about 1 1/2 years ago. I have had no warts at all. Recently, I have experienced an unusual discharge with an odor and was told that it was bacteria vaginitis. I was given medication and it cleared up. About 2 weeks later the discharge came back and was given a yeast infection treatment. My vagina is now itchy, with a discharge, and slightly red. What do you think this could be? I was also told that I did not have gonorrehea. Please help me.
| Response from Mr. Kull
It is important that you continue to talk with your medical provider, preferrably you gynecologist, about the continuing complications you are having with your vagina. Women do experience recurrences of vaginitis after treatment, which can be quite frustrating. It is important to talk with your clinician about the recurrences so that you can treat them appropriately and possibly ascertain the reasons behind them.
See my response to "Yellow Vaginal Discharge" (http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Hepatitis/Q26472.qna) for more information about vaginitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Itchy Vagina Mean I Have Hiv?
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Itchy Vagina After Precum Touching Vagina Sign Of HIV AIDS
- Red Brown Clots Discharge And Back Pain, 7 Weeks
- Sex With Stripper Condom Broke Risk Of Getting HIV
- Should I Get Tested After French Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.